MedElevator Войти в исследования
← Поиск публикаций
Acta orthopaedica Scandinavica · 1987

Articular ossification after malignant neurolepsis. A case of schizophrenia treated with phenothiazines.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Peylan J, Goldberg I, Retter J, Yosipovitch Z

Аннотация

Following administration of phenothiazines for schizophrenia, a 25-year-old patient developed a malignant neuroleptic syndrome followed by bilateral periarticular ossification of the knees, with severely limited motion. Two years later, the patient regained useful motion after bilateral excision of the ossified tissue and intensive physiotherapy. No recurrence of ossification was observed 3 years after operation, and the patient has maintained almost normal motion.

Предметные рубрики MeSH